Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


asthma
Jan 30, 2011

I have recently been diagnosed positive and have taken norvir, ritonavir and truvada. which unfortunate from day one with my symbicort turbo haler. My pharmacist at the hospital did not seem to know what to prescribe. I am now taking formoterol and beclomethasone as she said these do not interact with my meds. Is this true? I have some singulair tabs from my asthma r who does not know about my diagnosis ..is it ok to take these a well or will they cause me illnesss. I reacted badly to predisolone steroids FTER MY ALLERGY ATTACK TO SYMBICORT..IS THERE AN ALTERNATIVE TO THS? i WAS ALSO OFFERED SEREVENT INHALER WHICH i REACTED BADLY TO AFTER 1 DAY. i OFTEN HAVE A CHEST INFECTION EVERY WINTER AND PRIOR TO DIAGNOSIS i RELIED HEAVILY ON STEROIDS...WHAT CAN i DO NOW. pREDNISOLONE CAUSED MY BREATHING DIFFICULTIES AND KEPT ME AWAKE ALL NIGHT AFTER X3 5 MG TABS pLEASE ADVISE ASAP tHANKS

Response from Dr. Holodniy

The first thing you need to do is get all your doctors on the same page about your diagnoses and side effects from the various medications. I can't make any specific recommendations and someone needs to take a good history as to what you have taken, and specifically, what reactions you had, and which are significant and which ones you may have to live with to control your asthma and not cross react with your HIV medications.



Previous
HIV Antibody post HAART
Next
HIVL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement